# SDR JAPA2023112200771

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: General aviation
- Aircraft: N407SL
- Make and model: Bell 407
- Aircraft serial: 54985
- Aircraft time: 885 hours
- Engine: Allsn 250C47B
- Engine time: 885 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE BOTTOM ENGINE DECK WHERE THE AIR-CONDITIONING LINES COME THROUGH. REPAIR MADE WITH BELL DATA.
